# SDR AALA20000840

- Difficulty date: May 19, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- Aircraft time: 32,964 hours, 13,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TRACK ''B'', LEFT, HAD CORROSION AT GALLEY MOUNT HOLE.  BLENDED OUT CORROSION .050 INCH DEEP, REQUIRED PER ESO 30595 DATED 5-18-00.  (X)
